# SDR SWIA201436070

- Difficulty date: January 14, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,448 hours, 57,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR RED EMERGENCY LIGHTS ARE BURNED OUT.  FLT 5368 RELAMPED.
